Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 353924, 8 pages
http://dx.doi.org/10.1155/2014/353924
Research Article

New General Integral Inequalities for Lipschitzian Functions via Hadamard Fractional Integrals

Department of Mathematics, Faculty of Arts and Sciences, Giresun University, 28100 Giresun, Turkey

Received 13 January 2014; Revised 18 March 2014; Accepted 1 April 2014; Published 22 April 2014

Academic Editor: Julien Salomon

Copyright © 2014 İmdat İşcan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Alomari, M. Darus, S. S. Dragomir, and P. Cerone, “Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1071–1076, 2010. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Avci, H. Kavurmaci, and M. E. Özdemir, “New inequalities of Hermite-Hadamard type via s-convex functions in the second sense with applications,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5171–5176, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Chu, G. Wang, and X. Zhang, “Schur convexity and hadamard's inequality,” Mathematical Inequalities and Applications, vol. 13, no. 4, pp. 725–731, 2010. View at Google Scholar · View at Scopus
  4. İ. İşcan, “A new generalization of some integral inequalities for (α,m)-convex functions,” Mathematical Sciences, vol. 7, no. 22, pp. 1–8, 2013. View at Google Scholar
  5. İ. İşcan, “New estimates on generalization of some integral inequalities for (α,m)-convex functions,” Journal of Contemporary Applied Mathematics, vol. 1, no. 2, pp. 253–264, 2013. View at Google Scholar
  6. İ. İşcan, “New estimates on generalization of some integral inequalities for s-convex functions and their applications,” International Journal of Pure and Applied Mathematics, vol. 86, no. 4, pp. 727–746, 2013. View at Google Scholar
  7. E. Set, M. E. Ozdemir, and M. Z. Sarkıaya, “On new inequalities of Simpson's type for quasiconvex functions with applications,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 357–364, 2012. View at Google Scholar
  8. M. Z. Sarkıaya, E. Set, and M. E. Ozdemir, “On new inequalities of Simpson's type for s-convex functions,” Computers & Mathematics with Applications, vol. 60, pp. 2191–2199, 2010. View at Google Scholar
  9. Y.-M. Chu, X.-M. Zhang, and X.-H. Zhang, “The hermite-hadamard type inequality of GA-convex functions and its application,” Journal of Inequalities and Applications, vol. 2010, Article ID 507560, 11 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. S. S. Dragomir, Y. J. Cho, and S. S. Kim, “Inequalities of Hadamard's type for Lipschitzian mappings and their applications,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 489–501, 2000. View at Google Scholar · View at Scopus
  11. S.-R. Hwang, K.-C. Hsu, and K.-L. Tseng, “Hadamard-type inequalities for Lipschitzian functions in one and two variables with applications,” Journal of Mathematical Analysis and Applications, vol. 405, no. 2, pp. 546–554, 2013. View at Google Scholar
  12. K.-L. Tseng, S.-R. Hwang, and K.-C. Hsu, “Hadamard-type and Bullen-type inequalities for Lipschitzian functions and their applications,” Computers and Mathematics with Applications, vol. 64, no. 4, pp. 651–660, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. G.-S. Yang and K.-L. Tseng, “Inequalities of hadamard's type for Lipschitzian mappings,” Journal of Mathematical Analysis and Applications, vol. 260, no. 1, pp. 230–238, 2001. View at Publisher · View at Google Scholar
  14. C. P. Niculescu, “Convexity according to the geometric mean,” Mathematical Inequalities and Applications, vol. 3, no. 2, pp. 155–167, 2000. View at Google Scholar · View at Scopus
  15. C. P. Niculescu, “Convexity according to means,” Mathematical Inequalities and Applications, vol. 6, no. 4, pp. 571–579, 2003. View at Google Scholar · View at Scopus
  16. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier B.V., Amsterdam, The Netherlands, 2006.
  17. İ. İşcan, “New general integral inequalities for quasi-geometrically convex functions via fractional integrals,” Journal of Inequalities and Applications, vol. 2013, no. 491, pp. 1–15, 2013. View at Google Scholar